Periodic solutions for a kind of rayleigh equation with two deviating arguments
MetadataShow full metadata
In this paper, we use the coincidence degree theory to establish new results on the existence of T-periodic solutions for the Rayleigh equation with two deviating arguments of the form
x″ + ƒ(x(t), x′(t)) + g1(t, x(t - τ1(t))) + g2(t, x(t - τ2(t))) = p(t).
CitationWu, Y., Xiao, B., & Zhang, H. (2006). Periodic solutions for a kind of rayleigh equation with two deviating arguments. Electronic Journal of Differential Equations, 2006(107), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.